# SDR J7SA2023061900361

- Difficulty date: June 8, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N90FX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9017
- Aircraft time: 9,705 hours, 4,105 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW NOTICED MILD BURNING SMELL IN CREW REST AREA. TURNED OFF INDIRECT LIGHTS AND THE SMELL DISSIPATED. ON GROUND, DISCOVERED OVERHEATING UPWASH AND DOWNWASH POWER SUPPLY. REPLACED POWER SUPPLY IAW GLEX AMM 33-21-00. OPS TEST SATISFACTORY.
